# SDR SIMA20220226001

- Difficulty date: February 26, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 39,195 hours, 34,679 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAIL WHILE IN FLIGHT AT FL 240 IN BOTH THE AUTO AND MANUAL MODE DECLARED EMERGENCY. MEL 21-30 AUTH# 020319D-C ORIG AML PG 4847349. PACK 2 LOUD NOISE, BLOWN DUCT SLEEVE.-C/A-RAR #2 ACM DUCT SLEEVE, INSP CHECK GOOD IAW AMM 21-51-14, NO LEAKS, RH COOLING SYSTEM TEST GOOD IAW AMM 21-51-00 MEL 21-30 RESTORED.SEE ITEM #1 AND ITEM # 3 THIS AML PAGE. PRESSURIZATION CHECK GOOD IAW AMM 21-31-00.
